# SDR ASAA12711102

- Difficulty date: January 9, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53011
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB STA 92.7 INTERNAL RIB HAS 2EA MACHINED STIFFENERS CRACKED (2ND AND 3RD FROM FRONT AT LOWER LEGS).  DISPLACED LT HORIZ STAB FWD WEB BETWEEN STA 66.50 AND 129.50 IAW B737 700 SRM 51 40 02.  REMOVED INSPAR RIB AT STA 92.7  REMOVED DAMAGED METAL AT 2 EA CRACKED STIFFENERS AND FABRICATED REPAIR PARTS IAW B737 700 SRM 55 10 09 FIG 202 REPAIR 4.  ALODINED AND PRIMED REPAIR PARTS IAW B737 700 SRM 51 20 01.  INSTALLED REPAIR PARTS IAW B737 700 SRM 55 10 09.  RE-INSTALLED RIB BAC DWG 182A4001 AND REINSTALLED SPAR WEB IAW BAC DWG 182A4081 AND B737 700 SRM 51 40 02.
